# SDR DALA2025022001344

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 72,982 hours, 24,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 DTA MONITOR INSPECTION LOG REF ERA 624067-14 FUSELAGE / FRAME / STA 1380 / WEB AND INNER CHORD, S-25R & S26R / EXISTING FREEZE PLUG REPAIR / INHIBITED INSPECTION. CORRECTIVE ACTION: REF ERA 624067-14. (0817164)
